# SDR AALA202307102334

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A320*
- Aircraft serial: 1431
- Aircraft time: 71,581 hours, 27,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST A FAULT MESSAGE FOR THE MID LEFT EMERGENCY POWER SUPPLY UNIT (15WL) DISPLAYED. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 15WL (AALA202307101411) AND THE BATTERY (AALA202307102334) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
